Uniform estimates of oscillatory integrals with phase from the series $\widetilde R_m$
Matematičeskie zametki, Tome 64 (1998) no. 3, pp. 468-469
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1998_64_3_a16,
author = {V. N. Karpushkin},
title = {Uniform estimates of oscillatory integrals with phase from the series $\widetilde R_m$},
journal = {Matemati\v{c}eskie zametki},
pages = {468--469},
year = {1998},
volume = {64},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_64_3_a16/}
}
V. N. Karpushkin. Uniform estimates of oscillatory integrals with phase from the series $\widetilde R_m$. Matematičeskie zametki, Tome 64 (1998) no. 3, pp. 468-469. http://geodesic.mathdoc.fr/item/MZM_1998_64_3_a16/
[1] Karpushkin V. N., Tr. seminara im. I. G. Petrovskogo, 9, Izd-vo MGU, M., 1983, 1–39 | MR
[2] Maslov V. P., Fedoryuk M. V., Matem. zametki, 30:5 (1981), 763–768 | MR | Zbl
[3] Chebotarëv A. M., Matem. zametki, 34:2 (1983), 273–282 | MR
[4] Karpushkin V. N., Tr. seminara im. I. G. Petrovskogo, 10, Izd-vo MGU, M., 1984, 150–169 | MR
[5] Arnold V. I., Varchenko A. N., Gusein-Zade S. M., Osobennosti differentsiruemykh otobrazhenii, T. 2, Nauka, M., 1984 | Zbl
[6] Karpushkin V. N., Matem. zametki, 56:6 (1994), 131–133 | MR | Zbl